Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("LOI EXPONENTIELLE")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 3452

  • Page / 139

Export

Selection :

  • and

A NOTE ON THE ESTIMATION OF PR(Y<X) FOR TRUNCATION PARAMETER DISTRIBUTIONSBEG MA.1981; COMMUN. STAT., THEORY METHODS; ISSN 0361-0926; USA; DA. 1981; VOL. 10; NO 7; PP. 687-691; BIBL. 2 REF.Article

SIMULATION DE LA LOI D'EVAPORATIONKANEVSKIJ VA; MOROZOV AA.1974; IN: METODY MONTE-KARLO VYCHISL. MAT. MAT. FIZ.; NOVOSIBIRSK; AN SSSR; DA. 1974; PP. 55-59; BIBL. 4 REF.Book Chapter

DIVISIBILITE INFINIE D'UNE FAMILLE DE DISTRIBUTIONSMALOSHEVSKIJ SG.1972; TEOR. FUNKC. FUNKCIONAL. ANAL. PRILOZH., U.S.S.R.; S.S.S.R.; DA. 1972; NO 16; PP. 212-214; BIBL. 3 REF.Serial Issue

A CHARACTERIZATION OF THE NEGATIVE EXPONENTIAL DISTRIBUTION WITH APPLICATION TO RELIABILITY THEORYPHILLIPS MJ.1981; J. APPL. PROBAB.; ISSN 0021-9002; GBR; DA. 1981; VOL. 18; NO 3; PP. 652-659; BIBL. 23 REF.Article

ON THE PIECE-WISE EXPONENTIAL DISTRIBUTIONLINGAPPAIAH GS.1980; METRON (ROVIGO); ISSN 0026-1424; ITA; DA. 1980 PUBL. 1981; VOL. 38; NO 1-2; PP. 165-175; BIBL. 11 REF.Article

LIKELIHOOD RATIO TEST FOR DISCRIMINATION BETWEEN TWO MODELS WITH UNKNOWN LOCATION AND SCALE PARAMETERSDUMONCEAUX R; ANTLE CE; HAAS G et al.1973; TECHNOMETRICS; U.S.A.; DA. 1973; VOL. 15; NO 1; PP. 19-27; BIBL. 16 REF.Serial Issue

THE MIXED EXPONENTIAL SOLUTION TO THE FIRST-ORDER AUTOREGRESSIVE MODELLAWRANCE AJ.1980; J. APPL. PROBABIL.; GBR; DA. 1980; VOL. 17; NO 2; PP. 546-552; BIBL. 3 REF.Article

INTERPRETING THE NEGATIVE EXPONENTIAL DENSITY GRADIENTEDMONSTON B; DAVIES O.1978; J. R. STATIST. SOC., A; GBR; DA. 1978; VOL. 141; NO 2; PP. 235-241; BIBL. 9 REF.Article

POINT ESTIMATION OF THE PARAMETER OF A TRUNCATED EXPONENTIAL DISTRIBUTIONSUICH R; RUTEMILLER HC.1982; IEEE TRANSACTIONS ON RELIABILITY; ISSN 0018-9529; USA; DA. 1982; VOL. 31; NO 4; PP. 393-397; BIBL. 8 REF.Article

MAXIMUM LIKELIHOOD PARAMETER ESTIMATION FOR THE QUARTIC EXPONENTIAL DISTRIBUTIONMATZ AW.1978; TECHNOMETRICS; USA; DA. 1978; VOL. 20; NO 4 PART. 1; PP. 475-484; BIBL. 20 REF.Article

STRUCTURE FINE DE LA VITESSE DU VENT SOLAIRE DANS UN MODELE A SPECTRE EXPONENTIEL DES IRREGULARITESLOTOVA NA; CHASHEJ IV.1975; GEOMAGNET. I AERONOM.; S.S.S.R.; DA. 1975; VOL. 15; NO 5; PP. 769-776; BIBL. 16 REF.Article

EXPONENTIAL FAMILY DISTRIBUTION WITH UNKNOWN TRUNCATION PARAMETER: TWO SAMPLE PROBLEMBEG MA.1981; COMMUN. STAT., THEORY METHODS; ISSN 0361-0926; USA; DA. 1981; VOL. 10; NO 2; PP. 177-187; BIBL. 6 REF.Article

ON THE ROBUTNESS OF THE POWER FUNCTION OF THE ONE-SAMPLE TEST FOR THE NEGATIVE EXPONENTIAL DISTRIBUTION.HOLT D; FRYER JG.1976; COMMUNIC. STATIST., THEORY METHODS; U.S.A.; DA. 1976; VOL. 5; NO 8; PP. 723-734; BIBL. 7 REF.Article

A NOTE ON THE MOMENTS OF ORDER STATISTICS FROM DOUBLY TRUNCATED EXPONENTIAL DISTRIBUTIONJOSHI PC.1979; ANN. INST. STATIST. MATH.; JPN; DA. 1979; VOL. 31; NO 2; PP. 321-324; BIBL. 3 REF.Article

ESTIMATION OF QUANTILES OF EXPONENTIAL AND DOUBLE EXPONENTIAL DISTRIBUTIONS BASED ON TWO ORDER STATISTICSMIR MASOOM ALI; UMBACH D; HASSANEIN KM et al.1981; COMMUN. STAT., THEORY METHODS; ISSN 0361-0926; USA; DA. 1981; VOL. 10; NO 19; PP. 1921-1932; BIBL. 1 P.Article

INFERENTIAL PROCEDURES FOR THE TRUNCATED EXPONENTIAL DISTRIBUTION.BAIN LJ; ENGELHARDT M; WRIGHT FT et al.1977; COMMUNIC. STATIST., THEORY METHODS; U.S.A.; DA. 1977; VOL. 6; NO 2; PP. 103-111; BIBL. 8 REF.Article

ON THE STABILITY OF LACK OF MEMORY CHARACTERIZATION OF THE EXPONENTIAL DISTRIBUTIONSHIMIZU R.1983; LECTURE NOTES IN MATHEMATICS; ISSN 0075-8434; DEU; DA. 1983; NO 982; PP. 217-226; BIBL. 10 REF.Conference Paper

CHARACTERIZATION OF THE EXPONENTIAL DISTRIBUTION BY RECORD VALUESAHSANULLAH M.1979; SANKHYA, SER. B; ISSN 0581-5738; IND; DA. 1979; VOL. 41; NO 1-2; PP. 116-121; BIBL. 3 REF.Article

ESTIMATION OF RELIABILITY IN THE EXPONENTIAL CASE(II).BARTOSZEWICZ J.1975; ZASTOSOW. MAT.; POLSKA; DA. 1975; VOL. 14; NO 4; PP. 513-528; ABS. POL.; BIBL. 2 REF.Article

MULTIVARIATE EXPONENTIAL DISTRIBUTIONS BASED ON HIERARCHICAL SUCCESSIVE DAMAGE.ARNOLD BC.1975; J. APPL. PROBABIL.; G.B.; DA. 1975; VOL. 12; NO 1; PP. 142-147; BIBL. 5 REF.Article

LARGE DEVIATIONS OF THE WINSORIZED MEAN OF AN EXPONENTIAL DISTRIBUTION.BOOK SA.1974; REV. RES. LOGIST. QUART.; U.S.A.; DA. 1974; VOL. 21; NO 3; PP. 549-556; BIBL. 8 REF.Article

SECOND ORDER EFFICIENCY OF MAXIMUM LIKELIHOOD ESTIMATORS.GHOSH JK; SUBRAMANYAM K.1974; SANKHYA, A; INDIA; DA. 1974; VOL. 36; NO 4; PP. 325-358; BIBL. 19 REF.Article

SUFFICIENT STATISTICS AND EXPONENTIAL FAMILIES.HIPP C.1974; ANN. STATIST.; U.S.A.; DA. 1974; VOL. 2; NO 6; PP. 1283-1292; BIBL. 10 REF.Article

ON A TEST FOR THE EQUALITY OF TWO EXPONENTIAL DISTRIBUTIONSWEINMAN DG; DUGGER G; FRANCK WE et al.1973; TECHNOMETRICS; U.S.A.; DA. 1973; VOL. 15; NO 1; PP. 177-182; BIBL. 3 REF.Serial Issue

SUR UN PROCEDE DE SIMULATION D'UNE LOI DE REPARTITION EXPONENTIELLEROZIN SG; ROZINA KA; KHOMSKIJ L KH et al.1973; ZH. VYCHISLIT. MAT. MAT. FIZ.; S.S.S.R.; DA. 1973; VOL. 13; NO 2; PP. 503-505; BIBL. 2 REF.Serial Issue

  • Page / 139